Donate Now
Post New Topic  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » EXPERT ADVICE » Emergencies and Crises » might have had sex two days ago while ovulating, now have cramping and FREAKING OUT

 - UBBFriend: Email this page to someone!    
Author Topic: might have had sex two days ago while ovulating, now have cramping and FREAKING OUT
rawrrr
Neophyte
Member # 95997

Icon 1 posted      Profile for rawrrr     Send New Private Message       Edit/Delete Post   Reply With Quote 
I realize what I did was completely against all sorts of better judgement, but it happened and I now have to face whatever the consequences may be...

I went out drinking Friday night (I'm of age, no worries there) and had entirely too much to drink to make any sort of responsible decision. Ended up making out with a boy and then going home with him to hook up. One thing led to another and the next thing I know, we're naked and making out in his bed. Parts of the evening are foggier than others but I do remember that he was also drunk off his *** and having difficulties "getting it in" so to speak. At one point, he came on my chest and then we, I believe, continued attempting to have sex before I stumbled home. I'm not sure if we were ever actually successful in achieving penis in vagina but it was in very close proximity and there was no condom.

Woke up yesterday and tried to piece the night together. Woke up today with the "oh crap, what did I do?!" feeling hanging over me, especially when I realized that I should have been/should be ovulating sometime in the past few/next few days. Also noticed some very mild cramping and bloating in my lower abdomen (is this a possible sign of fertilization/implantation? I'm freaking out here!!) Went to CVS and got Plan B which I took this afternoon--so about 36 hours after (possible) sex. Still feeling the same cramping/bloating.

I'm most worried since I should be fairly fertile right now because I'm ovulating and I've since read that Plan B acts to prevent ovulation--and it may be too late for that. And now this cramping stuff. Anything else I can do besides wait for my period? How significant is my risk?

Thanks.

Posts: 21 | Registered: Jun 2012  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post   Reply With Quote 
HI rawrrr and welcome to Scarleteen.

Any contact between a bare penis and bare vulva does pose a pregnancy risk.

You've done everything you can in taking the Plan B as soon as you could. You can wait to see if your period comes, or take a pregnancy test 14 days after the risk occurs. If your period is due in less than 14 days and doesn't show up when you expect it, you can also take a pregnancy test then.

The implantation of the fertilized egg doesn't happen until about a week after the sexual activity, so the cramping you're experiencing has nothing to do with that.

You also need to consider STI risks. Do you have a doctor you can see so you can be examined and have a complete STI screening?

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
rawrrr
Neophyte
Member # 95997

Icon 1 posted      Profile for rawrrr     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks, in the mean time I guess I will try to just calm down and stop freaking out so much. Planning on making an appointment for an STI screening tomorrow.
Posts: 21 | Registered: Jun 2012  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, all you can do at this point is wait. I know it's tough.

Would you like to talk at all about how to keep yourself safer in the future?

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
rawrrr
Neophyte
Member # 95997

Icon 1 posted      Profile for rawrrr     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks, I think I'm all set--I'm going to look into getting back on birth control, even if only for my own peace of mind (as I realize it does nothing to protect against STIs).
Posts: 21 | Registered: Jun 2012  |  IP: Logged | Report this post to a Moderator
Stephanie_1
Scarleteen Volunteer
Member # 36725

Icon 1 posted      Profile for Stephanie_1     Send New Private Message       Edit/Delete Post   Reply With Quote 
Just so you know too, you really want to wait about a month after the risk to be tested for STIs. Some would not show up on a test that quickly. I know that doesn't help to ease your mind there, so sorry about that.

Also, did you want to look at an article all about different birth control options? Not sure if you've had a chance to do that yet, but there's lots of options so it may be helpful to you.

--------------------
"Sometimes the majority only means that all the fools are on the same side" ~Anon

Posts: 3426 | From: Pennsylvania | Registered: Jan 2008  |  IP: Logged | Report this post to a Moderator
rawrrr
Neophyte
Member # 95997

Icon 1 posted      Profile for rawrrr     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hate to drag this back up but...

I took Plan B and my period came as normal right when it was supposed to so I thought nothing of it; was tested for STIs and all was fine. The past week, I've noticed that I've been feeling very bloated and somewhat crampy. Took a pregnancy test last night and it came up negative but it was late in the day so am planning on testing again as soon as I can get another test. But in the mean time, I'm really starting to worry again. Ughhh. Period is due again in a week (I have a short, 21ish day, cycle).

Can anyone ease my fears?

Posts: 21 | Registered: Jun 2012  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post   Reply With Quote 
First, know that a side effect of taking Plan B is, for many people, altered menstrual cycles for a couple of months after taking it. So, if your period doesn't show up exactly when expected, that is not a cause for panic.

Unless the instructions for the pregnancy test you took specified that it should be done in the morning, there's no reason to doubt the results of the test you took yesterday.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3